# SDR ASAA2019012227901

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 11,594 hours, 3,748 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SIDE WINDOW L2 OVERHEAT. GROUNDED - YES. SIDE WINDOW L2 OVERHEAT OPS CHECK GOOD. AMM 30-41-11-710-801. OK FOR SERVICE.
